# SDR F3LA2010043100402

- Difficulty date: April 24, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: D5367302100000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF C-CHECK NON ROUTINE N0682. AFT CARGO COMPARTMENT TRANSITION PANEL 151BE HAS (2) PUNCTURES AND NUMEROUS DENTS THROUGHOUT ENTIRE PANEL. OFF ACFT PART. FABRICATED REPLACEMENT PANEL 151BE IAW MCG IRM 9701 REV G.
